A quadratic generalized differential identity on Lie ideals of Prime Rings
Articles > Article · 2018
Authors: Çagri Demir, Vincenzo De Filippis, Nurcan Argaç
Linear and Multilinear Algebra, International, WoS, 2018, vol 68, pp 1835-1847
DOI: 10.1080/03081087.2018.1561824
Summary
Let R be a prime ring of characteristic different from 2, C its extended centroid and L a non-central Lie ideal of R. If F:R→R and G:R→R are two non-zero generalized derivations of R such that [F(u),G(u)]=0 for all u∈L, then G=λF for some λ∈C except possibly when R satisfies the standard identity s4 of degree 4.